# SDR AALA200802449A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  - EMERGENCY LIGHT AT SEAT 2B INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
